MathSciNet Relay Station
MathSciNet bibliographic data
MR987170 35P25 (35J10 35S99 47F05 81Q20)
Wang, Xue Ping Time-delay operators in semiclassical limit. II. Short-range potentials. Trans. Amer. Math. Soc. 322 (1990), no. 1, 395–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement